# SDR AALA201902119038

- Difficulty date: January 12, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700301
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR FORWARD HINGE FITTING HAS EXCESSIVE PLAY AND IS WORN. REPLACED HINGE FITTING PER CMM 52-81-18-400-809-A01.
